On non-unidimensional coupled solkons in field nonlinear equations
Doklady Akademii Nauk, Tome 260 (1981) no. 2, pp. 325-327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_2_a16,
author = {V. A. Mironov and A. M. Sergeev and \'E. M. Sher},
title = {On non-unidimensional coupled solkons in field nonlinear equations},
journal = {Doklady Akademii Nauk},
pages = {325--327},
year = {1981},
volume = {260},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a16/}
}
TY - JOUR AU - V. A. Mironov AU - A. M. Sergeev AU - É. M. Sher TI - On non-unidimensional coupled solkons in field nonlinear equations JO - Doklady Akademii Nauk PY - 1981 SP - 325 EP - 327 VL - 260 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a16/ LA - ru ID - DAN_1981_260_2_a16 ER -
V. A. Mironov; A. M. Sergeev; É. M. Sher. On non-unidimensional coupled solkons in field nonlinear equations. Doklady Akademii Nauk, Tome 260 (1981) no. 2, pp. 325-327. http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a16/